RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2008, Volume 84, Issue 4, Pages 595–601 (Mi mz6138)  

This article is cited in 1 scientific paper (total in 1 paper)

Definability of Abelian Groups by Homomorphism Groups and Endomorphism Semigroups

A. M. Sebel'din, A. E. Smorkalova

Nizhny Novgorod State Pedagogical University

Abstract: In the paper, the isomorphism problem for completely decomposable Abelian torsion-free groups of finite rank is treated under the assumption that the groups of homomorphisms of these groups into some Abelian group are isomorphic and, moreover, the endomorphism semigroups of the groups are isomorphic.

Keywords: completely decomposable Abelian group, torsion-free group, endomorphism semigroup, almost divisible group

DOI: https://doi.org/10.4213/mzm6138

Full text: PDF file (371 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2008, 84:4, 555–560

Bibliographic databases:

UDC: 512.541
Received: 25.10.2006

Citation: A. M. Sebel'din, A. E. Smorkalova, “Definability of Abelian Groups by Homomorphism Groups and Endomorphism Semigroups”, Mat. Zametki, 84:4 (2008), 595–601; Math. Notes, 84:4 (2008), 555–560

Citation in format AMSBIB
\Bibitem{SebSmo08}
\by A.~M.~Sebel'din, A.~E.~Smorkalova
\paper Definability of Abelian Groups by Homomorphism Groups and Endomorphism Semigroups
\jour Mat. Zametki
\yr 2008
\vol 84
\issue 4
\pages 595--601
\mathnet{http://mi.mathnet.ru/mz6138}
\crossref{https://doi.org/10.4213/mzm6138}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2485199}
\zmath{https://zbmath.org/?q=an:1155.20055}
\transl
\jour Math. Notes
\yr 2008
\vol 84
\issue 4
\pages 555--560
\crossref{https://doi.org/10.1134/S0001434608090277}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000260516700027}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-55149085309}


Linking options:
  • http://mi.mathnet.ru/eng/mz6138
  • https://doi.org/10.4213/mzm6138
  • http://mi.mathnet.ru/eng/mz/v84/i4/p595

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. A. Shilin, V. V. Kityukov, “Gomomorfnaya ustoichivost par grupp malogo poryadka”, PDM, 2011, no. 4(14), 22–27  mathnet
  • Математические заметки Mathematical Notes
    Number of views:
    This page:309
    Full text:96
    References:37
    First page:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020